# SDR ASOA20130119036

- Difficulty date: January 19, 2013
- Submitted: January 20, 2013
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 28,802 hours, 15,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT UPPER SEAT TRACK SUPPORT AT FRM 50 HAS CORROSION.  MX INSTALLED DOUBLER REPAIR AND FILLER ON RT UPPER SEAT TRACK SUPPORT AT FRM 50 IAW SRM 51-40-02 AND EC5320-01522, REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
